IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Educational Technology (ET) [schedule] [select]
Chair Naoto Nakamura (Chiba Inst. of Tech.)
Vice Chair Yozo Miyadera (Tokyo Gakugei Univ.)
Secretary Tomoko Kojiri (Kansai Univ.), Kenji Watanabe (Saga Univ.)
Assistant Yusuke Morita (Waseda Univ.)

Conference Date Sat, Jan 21, 2012 10:00 - 16:35
Topics  
Conference Place  
Contact
Person
千葉工業大学情報科学部情報ネットワーク学科
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Sat, Jan 21 AM 
10:00 - 11:05
  10:00-10:10 opening ( 10 min. )
(1) 10:10-10:30 Development of a Cloud System for LAN Administration Study ET2011-88 Yasuhiro Nakagawa, Masahiro Ukigai (C.I.T.)
(2) 10:30-10:50 An Experimental of Supporting Programing Course using Web Based Learning Support Environment MeSH ET2011-89 Hiroshi Suda, Takahiro Masuda (CIT)
  10:50-11:05 Break ( 15 min. )
Sat, Jan 21 AM 
11:05 - 13:20
(3) 11:05-11:25 Study on development of the "Ability for active employees" by personal computer exercises ET2011-90 Koichi Sekimizu (TNES), Shigeru Kanemoto, Takanobu Watanabe, Etsuji Kawata (AIZU), Fumio Inuzuka (YNU)
(4) 11:25-11:45 Grasp Learner Characteristics Using Type of Transitions State of Attendance to Class ET2011-91 Norisada Uji, Hiroshi Yokoyama, Aya Inaura, Minekazu Moriishi, Hirotaka Uoi (OECU Univ)
  11:45-11:55 A commendation ceremony for IEEE-E25 young researcher award ( 10 min. )
  11:55-13:20 Lunch ( 85 min. )
Sat, Jan 21 PM 
13:20 - 14:15
(5) 13:20-13:40 Advanced Learning Support by using Mobile Wireless Devices
-- Development of Educational Application for iPod touch and iPad --
ET2011-92
Yusuke Sasaoka, Kazumasa Imai, Naoya Okada (KNCT)
(6) 13:40-14:00 Development and Practice of National Colleges of Technology Version Embedded Technology Skill Standards ET2011-93 Kazuhide Sugimoto, Kentaro Noguchi, Chikatoshi Yamada (ONCT), Takahiro Yonamine (SNCT)
  14:00-14:15 Break ( 15 min. )
Sat, Jan 21 PM 
14:15 - 15:10
(7) 14:15-14:35 A Study on Support for Students with Hearing Disabilities in Higher Education Institutions ET2011-94 Takuo Suginaka (Waseda Univ.), Kouki Doi (NISE), Takuro Hatakeyama (Waseda Univ.)
(8) 14:35-14:55 An Internship Instance of Developing an Assistance System for Promoting Group Events Using Ruby ET2011-95 Tomoya Okada, Yousuke Korenaga, Yuji Hamada, Daiki Ikeda, Junki Shimizu, Tatsuya Takebayashi, Nobuo Funabiki, Toru Nakanishi (Okayama Univ.), Hiroyuki Ishihara, Junyuki Satou, Yoshinori Otori, Takayuki Koumoto, Mayumi Ota (Sys Nakashima)
  14:55-15:10 Break ( 15 min. )
Sat, Jan 21 PM 
15:10 - 15:45
(9) 15:10-15:30 CMS Module for Interactive Lecture ET2011-96 Toshikazu Iitaka (Kumamoto Gakuen Univ.)
  15:30-15:45 Break ( 15 min. )
Sat, Jan 21 PM 
15:45 - 16:35
(10) 15:45-16:05 Development of e-Learning system for cooperative education in area consortium AWBC ET2011-98 Hajime Morikawa, Takao Koyama (ANCT)
(11) 16:05-16:25 Introduction of e-learning system to "Control Engineering" and attitude survey on its impression among college students ET2011-99 Hajime Morikawa (ANCT)
  16:25-16:35 closing ( 10 min. )

Other published manuscript(s)
Imposing Discipline of Good Students to Poor Students to Improve Learning Behavior (without presentation) ET2011-97 Dinh Thi Dong Phuong, Hiromitsu Shimakawa (Ritsumeikan Univ.)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ET Technical Committee on Educational Technology (ET)   [Latest Schedule]
Contact Address Kenzi WATANABE (Saga University)
TEL +81-952-28-8828
E-: beis-u 


Last modified: 2012-01-21 10:15:47


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ET Schedule Page]   /  
 
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan